# SDR DALA2017050803704

- Difficulty date: May 6, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 88,079 hours, 38,149 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND R1 DOOR LOWER EMERGENCY EXIT LIGHT INOP. FOUND BOTH POWER AND GROUND BAD. REPLACED SPLICE SM9012 ON WIRE 3532-9138 AND REPLACED GND TERMINAL END AT GD3295 FOR WIRE 3532 -9140 SWPM 20-20.  EMERGENCY LIGHTS TEST GOOD.
